# SDR DALA13016793215

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERE CORROSION ON INTERNAL SURFACE SKIN LOCATED BETWEEN FR 33 TO FR 34 AND STRINGERS 39R TO 41L IN FWD CARGO COMPARTMENT.    PERFORMED PERMANENT REPAIR ON INTERNAL SURFACE SKIN IAW ER/A 512771-14, REV ORIGINAL AND PRI 512771-14, REV O;
